Champs mesurables et multisections

C. Delode; O. Arino; J.-P. Penot

Annales de l'I.H.P. Probabilités et statistiques (1976)

  • Volume: 12, Issue: 1, page 11-42
  • ISSN: 0246-0203

How to cite

top

Delode, C., Arino, O., and Penot, J.-P.. "Champs mesurables et multisections." Annales de l'I.H.P. Probabilités et statistiques 12.1 (1976): 11-42. <http://eudml.org/doc/77033>.

@article{Delode1976,
author = {Delode, C., Arino, O., Penot, J.-P.},
journal = {Annales de l'I.H.P. Probabilités et statistiques},
language = {fre},
number = {1},
pages = {11-42},
publisher = {Gauthier-Villars},
title = {Champs mesurables et multisections},
url = {http://eudml.org/doc/77033},
volume = {12},
year = {1976},
}

TY - JOUR
AU - Delode, C.
AU - Arino, O.
AU - Penot, J.-P.
TI - Champs mesurables et multisections
JO - Annales de l'I.H.P. Probabilités et statistiques
PY - 1976
PB - Gauthier-Villars
VL - 12
IS - 1
SP - 11
EP - 42
LA - fre
UR - http://eudml.org/doc/77033
ER -

References

top
  1. [1] R.F. Arens, J. Eells Jr, Embedding uniform and topological spaces. Pacific J. Math., t. 6, 1956, p. 203-210. Zbl0073.39601MR81458
  2. [2] R.J. Aumann, Measurable utility and measurable choice theorem. La Décision, 2. Actes Colloq. Internat., Aix-en-Provence, 1967, p. 15-26. Zbl0221.90003MR261938
  3. [3] H. Berliocchi, J.M. Lasry, Intégrandes normales et mesures paramétrées en calcul des variations. Bull. Soc. Math. France, t. 101, 1973, p. 129-184. Zbl0282.49041MR344980
  4. [4] Ch. Castaing, Sur les multi-applications mesurables. R. I. R. O., 1re année, t. 1, 1967, p. 91-126. Zbl0153.08501MR223527
  5. [5] G. Choquet, Outils topologiques et métriques de l'analyse mathématique, rédigé par C. Mayer. C. D. U. Collection analyse fonctionnelle, Paris, 1969. 
  6. [6] Christensen, Topology and Borel structure. North Holland mathematics studies, n° 10, Amsterdam, 1974. Zbl0273.28001MR348724
  7. [7] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien (algèbre de Von Neuman), Cahier scientifique, t. XXV, Gauthier-Villars, Paris, 1969. Zbl0175.43801
  8. [8] Dixmier-Douady, Champs continus d'espaces hilbertiens et de C*-algèbres. Bull. Soc. Math. France, t. 91, 1963, p. 227-284. Zbl0127.33102MR163182
  9. [9] C.J. Himmelberg, Measurable relations. Fund. math., t. LXXXVII, 1975, p. 55-72. Zbl0296.28003MR367142
  10. [10] C.J. Himmelberg, F.S. Van Vleck, Some selections theorems for measurable functions. Canad. J. Math., t. 21, 1969, p. 394-399. Zbl0202.33803MR236341
  11. [11] Hoffmann, Jørgensfn, The theory of analytic spaces. Aarhus, 1970, Various publications, series n° 10. 
  12. [12] S.T. Hu, Theory of retracts. Wayne state Univ. Press, Detroit, 1965. Zbl0145.43003MR181977
  13. [13] K. Kuratowski, Topology, I, Academic Press, London, 1966. Zbl0158.40802MR217751
  14. [14] Kuratowski, Ryll, Nardzewski, A general theorem on selectors. Bull. Soc. Pol. Sc., t. 13, 1965, p. 397-403. Zbl0152.21403MR188994
  15. [15] S.J. Leese, Multifunctions of Souslin type. Bull. Austral. Math. Soc., t. II, 1974, p. 395-411. Zbl0287.04005MR417365
  16. [16] A. Maitra, B.V. Rao, Selections theorems and the reduction principle. Trans. Amer. Math. Soc., t. 202, 1975, p. 57-66. Zbl0314.54019MR355960
  17. [17] O. Maréchal, Champs mesurables d'espaces hilbertiens. Bull. Soc. Math. France, t. 93, 1969, p. 113-143. Zbl0186.45601MR261333
  18. [18] P.A. Meyer, Probabilité et potentiel, Hermann, Paris, 1966, et édition refondue en collaboration avec C. Dellacherie (à paraître). Zbl0138.10402MR205287
  19. [19] R. Palais, Homotopy theory of infinite dimensional manifolds. Topology, t. 5, 1966, p. 1-16. Zbl0138.18302MR189028
  20. [20] T. Parthasarathy, Selections theorems and their applications. Lecture notes in mathematics, n° 263, Springer-Verlag, Berlin, 1971. Zbl0239.54011MR417368
  21. [21] J.P. Penot, Géométrie des variétés fonctionnelles : diverses méthodes de construction de variétés d'applications. Thèse, Paris, 1970. 
  22. [22] J.P. Penot (en préparation). 
  23. [23] Rockafellar, Measurable dependence of convex sets and functions on parameters. Jour. of Math. anal. and appl., t. 28, 1969, p. 4-25. Zbl0202.33804MR247019
  24. [24] M.F. Sainte-Beuve, On the extension of Von Neumann-Aumann's theorem. Jour. of Funct. Anal., t. 17 (1), 1974, p. 112-129. Zbl0286.28005MR374364
  25. [25] H.M. Schaerff, On the continuity of measurable functions in neighborhood spaces. Portugaliœ Mathematica, t. 6 (1), 1947, p. 33-92. Zbl0034.18101MR21072
  26. [26] M. Sion, Approximate continuity and differentiation. Canad. J. Math., t. 14, 1962, p. 467-475. Zbl0271.28003MR137810
  27. [27] Spzilrajn, Mercewski, O mierzalnosi i warunku Baire's. Comptes rendus du 1er Congrès de Math. des Pays Slaves, Varsovie, 1929. 
  28. [28] M. Valadier, Contribution à l'analyse convexe. Thèse, Paris, 1970. 
  29. [29] J. Von Neumann, On rings of operators, reduction theory. Annals of Math., t. 50, 1949, p. 401-485. Zbl0034.06102MR29101
  30. [30] M. Wojdyslawski, Rétractes absolus et hyperespaces des continus. Fund. Math., t. 32, 1939, p. 184-192. Zbl0021.36001

NotesEmbed ?

top

You must be logged in to post comments.